Monday, July 27, 2009
Really trying to figure out if having Mirena inserted was the right thing to do for me. I am very concerned after reading so many blogs about weight gain and Mirena. Perhaps Mirena is the main culprit for me not being able to loose weight and also the cause of my recent unexplained weight gain. I have had Mirena for about 9 months and have just noticed a 5 lb weight gain in less then a month. I work out aggressively 6 days a week sometimes 2x a day. I am also eating around 1800 calories a day. Looking for advice on how long I should stick it out with this BC, it is my only option beside a permanent fix, since I can no longer be on anything with estrogen since my mother passed away before the age of 50 from heart disease. I have had no other side effects from Mirena; no headaches, acne, loss of libido or depression JUST this recent weight gain and inability to loose weight. Has anyone experienced similar problems with Mirena.